Main Subjects = 46-XX Functional Analysis
Number of Articles: 67
1. Existence and convergence results for monotone nonexpansive type mappings in‎ ‎partially ordered hyperbolic metric spaces

Volume 43, Issue 7, November and December 2017, Pages 2547-2565

R. Shukla; R. Pant; Z. Kadelburg; H. Nashine


2. A characterization of orthogonality preserving operators

Volume 43, Issue 7, November and December 2017, Pages 2495-2505

E. Ansari-piri; R.G. Sanati; M. Kardel


3. The second dual of strongly zero-product preserving maps

Volume 43, Issue 6, November and December 2017, Pages 1781-1790

A.R. Khoddami


5. On the character space of Banach vector-valued function algebras

Volume 43, Issue 5, September and October 2017, Pages 1195-1207

M. Abtahi


7. Some topologies on the space of quasi-multipliers

Volume 43, Issue 5, September and October 2017, Pages 1323-1332

M. Adib


8. Dilations for $C^ast$-dynamical systems with abelian groups on Hilbert $C^ast$-modules

Volume 43, Issue 5, September and October 2017, Pages 1313-1321

Z. Wang; J. Zhang


9. Separating partial normality classes with weighted composition operators

Volume 43, Issue 2, March and April 2017, Pages 561-574

H. Emamalipour; M. R. Jabbarzadeh; Z. Moayyerizadeh


10. Arens regularity of bilinear maps and Banach modules actions

Volume 43, Issue 2, March and April 2017, Pages 285-289

A. Sahleh; L. Najarpisheh


11. Embedding normed linear spaces into $C(X)$

Volume 43, Issue 1, January and February 2017, Pages 131-135

M. Fakhar; M. R. Koushesh; M. Raoofi


12. Local tracial C*-algebras

Volume 43, Issue 1, January and February 2017, Pages 137-145

J. Yang; Q. Fan


13. Some iterative method for finding a common zero of a finite family of accretive operators in Banach spaces

Volume 43, Issue 1, January and February 2017, Pages 239-258

K. Sitthithakerngkiet; P. Sunthrayuth; P. Kumam


14. Composition operators and natural metrics in meromorphic function classes $Q_p$

Volume 42, Issue 5, September and October 2016, Pages 1143-1154

A. Kamal


15. On a functional equation for symmetric linear operators on $C^{*}$ algebras

Volume 42, Issue 5, September and October 2016, Pages 1169-1177

A. Taghavi


16. On statistical type convergence in uniform spaces

Volume 42, Issue 4, July and August 2016, Pages 975-986

B. T. Bilalov; T. Y. Nazarova


18. On subdifferential in Hadamard spaces

Volume 42, Issue 3, May and June 2016, Pages 707-717

M. Soleimani-damaneh; M. Movahedi; D. Behmardi


20. Frames in right ideals of $C^*$-algebras

Volume 42, Issue 1, January and February 2016, Pages 61-67

M. B. Asadi


21. Linear operators of Banach spaces with range in Lipschitz algebras

Volume 42, Issue 1, January and February 2016, Pages 69-78

H. Mahyar; A. Golbaharan


22. Additive maps on C$^*$-algebras commuting with $|.|^k$ on normal elements

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 85-98

Y. Guan; C. Wang; J. Hou


24. Automatic continuity of almost multiplicative maps between Frechet algebras

Volume 41, Issue 6, November and December 2015, Pages 1497-1509

T. ‎Ghasemi Honary‎; M. Omidi; A. H. Sanatpour


25. Some approximate fixed point results for proximinal valued $\beta$-contractive multifunctions

Volume 41, Issue 5, September and October 2015, Pages 1161-1172

M. A. Miandaragh; A. Pitea; Sh. Rezapour